Share your common side effects

Discussion in 'Side Effects' started by Peteroman, Sep 22, 2014.

  1. Peteroman

    Peteroman Active Member

    Side effects are reactions to medication we may not necessarily expect. Medications include an outline of possible side effects. If you take Modafinil, for example, you may develop a rash, a headache, or vomit. Stop taking Modafinil if side effects occur, of course, but has anyone here experienced any noticeable, unexpected side effects to Modafinil?

    I personally get this pressure feeling in my head that almost feels like a good headache. Good as in it is still a headache, but I am content with it. I like to think that the feeling is the result from a constant stream of amplified electrical impulses throughout the neurons in my brain.

    Please share the side effect if you have experienced any
     
    Last edited: Sep 22, 2014
  2. Oscar

    Oscar New Member

    Hi Peter,

    Have you tried taking gatorade? I used to get headaches when taking modafinil but I find taking 2-3 gatorades/ Isotonic sports drinks (with electrolytes) throughout the day really stops it happening. Although my headaches may be different to yours as mine were meditatively intense and quite distracting.

    Other side effects I experience and how I deal with them:

    Dehydration - Drink more water
    Mild insomnia - Take Modafinil once in the early morning, and use melatonin if needed
    Appetite suppression - Eat a well balance diet and eat meals at regular times even if not hungry
    Mild OCD - Have a plan and don't get too fixated on meta work
     
    Last edited: Sep 23, 2014
  3. Jalers

    Jalers New Member

    ^ this. I find that if I am not drinking enough water or maintaining a balanced diet, I will get mild headaches at first.
    If I continue to ignore the headache, I'll develop horrible migraines that last anywhere from an hour up to an entire day.
    My advice against this is just like Oscar suggested, drink your water and eat your food. You can't substitute it with more pills.
     
  4. SaucePlease

    SaucePlease Member

    Yeah I'm usually surprised at how much more energy I get simply by remembering to eat something.

    I don't want to add TMI, but my libido is notably enhanced when I take modafinil. It may be more of a result as my focus being enhanced towards that one particular thing, but it's a problem from time to time trying to wrangle in that focus towards more important things.
     
  5. Peteroman

    Peteroman Active Member

    I make sure to drink plenty of water, but I might need more
     
    Last edited: Dec 3, 2014
  6. plucky ducky

    plucky ducky Member

    Like many others a headache is my most common side effect. Keeping a bottle of water on y desk throughout the day helps prevent this occurring. Whenever I take a break or breather from work, I take a big drink, refill when empty.

    An increase in anxiety was a slight problem if I had too much coffee in the morning, but I've recently started bacopa which certainly takes care of any anxiety or jitters.

    Aside from those, and becoming notably more social, no real issues. :)
     
  7. zeit

    zeit New Member

    I have had issues with headaches too. I have noticed if I have a headache before taking modafinil the drug amplifies it. Like the others, I think most of my headaches are from dehydration. Drinking more water and eating a good meal makes them go away.
     
  8. Peteroman

    Peteroman Active Member

    Modafinil keeps those neurons firing. Increased productivity for a slight headache sounds like a good trade off to me. I get more sociable too; more willing to face challenges
     
    Last edited: Dec 3, 2014
  9. SaucePlease

    SaucePlease Member

    I noticed the same from day one. It's like you forget to have those old self-conscious thoughts that you normally would.
     
  10. Aordd69

    Aordd69 New Member

    Side Effects: slight Headaches, no Appetite, anxiety if I am not keeping busy, sex drive but no problem getting up if needed.
     
  11. westgate

    westgate Member

    Reduced appetite and increased heart rate are the only ones I've run into.
     
  12. Mister Me

    Mister Me New Member

    increased heart rate? I have been told that this is not supposed to occur. Would you elaborate?
     
  13. elf

    elf Member

    If I notice or have an inkling that I have a headache starting, I generally just drink a large glass of water and eat something semi nutritious. This has always solved my headache issue.
     
  14. SaucePlease

    SaucePlease Member

    Do you think the increase in heart rate can be a result of anxiety, and not a direct result of modafinil itself?
     
  15. Master Chief

    Master Chief Member

    Slight Headaches
    Only twice my piss smelled different
    Also has there been a link to SJS and Modafinil?
     
  16. SaucePlease

    SaucePlease Member

  17. Peteroman

    Peteroman Active Member

    Increased heart rate in terms of RHR (Resting) or just because you are moving around more? If it's your RHR, then I would decrease the dose by half. If that didn't stop my heart from beating faster, then I'd probably stop taking Mod
     
    Last edited: Dec 3, 2014
  18. Master Chief

    Master Chief Member

  19. properrobinson

    properrobinson New Member

    Increased heart rate and diarrhea lol
     
  20. Cheshire666

    Cheshire666 New Member

    Mildly upset stomach and overwhelming feeling (i.e. if one doen't have anything to concentrate on he will get too interested in things like street signs and back of a fairy-bottle)
     

Share This Page